| Catalog Number |
06A36-11 |
| Medical Device Problem Code |
High Test Results (2457)
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
An evaluation is in process.A follow-up report will be submitted when the evaluation is complete.
Event or Problem Description
The customer reported an increase in initial reactive prism hcv results with a new reaction tray lot 03018m700.Between 07jun2019 and 11jun2019 the customer had 52 initial reactive hcv results that when retested with their current tray lot 03015m700, 23 were repeat reactive.There was no reported impact to donor management.
Additional Manufacturer Narrative
Section d.Suspect medical device, 11.Concomitant - added prism reaction tray: ln 05a07-01; lot # 03018m700 a review of tickets determined no increase in complaint activity for reaction tray lot 03018m700 and no trends were identified for the issue.Abbott retained samples of lot 03018m700 and tray returns from the customer site were examined via (ftir) fourier-transform infrared spectroscopy and microscopic analysis.No significant differences were observed.Customer data was reviewed for both prism hcv regarding initial reactive rate (%ir) and repeat reactive rate (%rr) for the weeks from 31dec2017 through 07jul2019 and prism hcv regarding (%ir) and (%rr) obtained with reaction tray lot 03018m700.The prism hcv initial and repeat reactive rates for all weeks were below the upper 95% confidence limit for plasma donors.Prism hcv rates with tray lot 03018m700 were compared to reactive rates obtained with all other tray lots used in the timeframe 01mar2019- 15jul2019 at the customer site.Both initial and repeat prism hcv reactive rates obtained with reaction tray lot 03018m700 are below the prism hcv reactive rate 95% upper confidence intervals for plasma donors.A review of the components of tray lot 03018m700 was completed.No correlation of reaction tray tops, bottoms, blotter batches utilized was found.A review of the manufacturing documentation did not identify any issues associated with the customer's observation.A review of labeling concluded that the issue is sufficiently addressed.Based on the results of this investigation no product deficiency was identified for prism reaction tray, lot 03018m700.